# SDR 96ZZZX2931

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CA
- Make and model: Boeing 727224
- Aircraft serial: 20662
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Part number: 7248272
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- Nature of condition: J, W
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURE CONTROL INOPERABLE.  LEFT AND RIGHT RELIEF VALVES FOUND CLOCKED FROM 180 DEGREES FROM CORRECT AT INSTALLATION.  REPLACED BOTH VALVES.  AIRCRAFT RETURNED TO SERVICE.
